A client uses an albuterol inhaler for wheezing and asks wha… | MyMerci
More questions like thisTry ›
Medication Administration

A client uses an albuterol inhaler for wheezing and asks what side effect may occur. Which response is best?

Explanation
Albuterol is a short-acting beta agonist and can cause tremor, nervousness, and tachycardia. Severe constipation is not a typical expected effect. Dry mouth or throat irritation can occur. A single cough after inhalation is common and may be due to technique; it does not require stopping the medication unless accompanied by worsening symptoms.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.